# SDR UALA2009061701728

- Difficulty date: June 16, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 42,407 hours, 5,058 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Bs 150 At S28r
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE BURNISH SPOTS OF SKIN ON RT SIDE OF NOSE AREA STA 150 AT STR 28RT.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED: DAMAGED AREA IS CUTOUT.  MANUFACTURING OF DOUBLER, TRIPLER, QUADRUPLER & FILLER RPR PER EG'S DRAWINGS & DIRECTION, EVA TO FOLLOW. A TIME LIMITED REPAIR AS PER EVA UA-EVA-72702A HAS BEEN ACCOMPLISHED AT SR ON WU M3763I. CF9039 CREATED FOR TRACKING.
